# SDR MWEA98276

- Difficulty date: March 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N300ME
- Make and model: Doug DC-9-15
- Aircraft serial: 45718
- System (JASC): 3425 · Integrated Flight System
- Part: Adi
- Part number: 5223877001
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: CL
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

THE FO ADI HAS A GYRO FLAG AND SHOWS 0 DEGREES WHEN TURNED INTO A LEFT OR RIGHT BANK.  MTC REMOVED AND REPLACED NR 2 ADI.
